On extendable planes of order ten

Sane, Sharad S. (1985) On extendable planes of order ten Journal of Combinatorial Theory - Series A, 38 (1). pp. 91-93. ISSN 0097-3165

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0097-3165(85)90027-5


It is well known that the only way of extending a projective plane of order n (conceivable orders are 2, 4 and 10) is adjoining a set of hyperovals to the given projective plane. A converse is proved in this note. It is shown as a corollary that the existence of an extendable plane of order 10 is equivalent to the existence of a quasi-symmetric 2-(111, 12, 10)-design.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:68017
Deposited On:02 Nov 2011 03:09
Last Modified:02 Nov 2011 03:09

Repository Staff Only: item control page